MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. OPTIO-C, PLATE, 7MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

ZIMMER BIOMET SPINE, INC. OPTIO-C, PLATE, 7MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 07.01873.007
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two 7mm optio-c peek cages did not assemble correctly to their mating plates intra-operatively.The connection was too loose and they would not stay attached together.The attempted assembly was performed at the back table and they were replaced with additional implants to complete the procedure without any impacts to the patient.This is report two of four for this event.
 
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference reports 3012447612-2026-00031 through 3012447612-2026-00034.

Brand Name
OPTIO-C, PLATE, 7MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key24179971
Report Number3012447612-2026-00032
Device Sequence Number13142656
Product Code KWQ
UDI-Device Identifier00889024329607
UDI-Public(01)00889024329607(17)271106(10)10288
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K141500
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07.01873.007
Device Lot Number10288
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/13/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic